# SDR ASOA2015082413770

- Difficulty date: August 24, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 25,806 hours, 18,272 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-677
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK 581, LBL 9-677 HAS CORROSION THOUGHOUT TRACK.  CORROSION ON FLOOR SEAT TRACK EXCEEDS THE ALLOWABLE DAMAGE LIMITS OF SRM SUPPLEMENT 53-31-49, TABLE 1 OF REO 670-53-00-013, SEAT TRACK CORRODED THROUGHTOUT COMPLETE LENGTH.  R & R SEAT RAIL AT LBL 9 FS 581-677 IAW AMM 53-00-49-000-801, AO3 AND AMM 53-00-49-400-801, AO3.
